hi, i wil give a brief history of the problems that i've had with my period. i started my period when i was 9 and it has always been very irregular at times and it has been extremely heavy and painful. because of this, my doctor put me on microgestin. my period would also disappear for a few months at a time and there would be spotting and my breasts would be very tenderand they would sometimes secrete a clear liquid and i would be nauseous all the time. i've been taking microgestin since february 2009. my prescription ran out in may and i had my last period from may 25-31. since then i havent been taking any birth control. while on birth control i would also experience some of those symptoms. the last time i had sex was june 9th. well my period was due june 22nd and it hasnt shown up. i've been very nauseous and my nipples have been tender and they sometimes secrete a clear liquid my stomach has been hurting and i am a bit constipated. ive been getting alot of acne bumps on my face and ive been feeling very tired. i'm really worried and i wanted to know if this is caused by stopping the birth control. i feel like i could just break down and cry. someone please help!!!